MathSciNet Relay Station
MathSciNet bibliographic data
MR1737627 (2001c:60135) 60J80 (05C80 60E15 60G50)
Benjamini, Itai; Häggström, Olle; Mossel, Elchanan On random graph homomorphisms into ${\bf Z}$. J. Combin. Theory Ser. B 78 (2000), no. 1, 86–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement